# SDR AALA201806049003

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 73,021 hours, 8,836 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0796
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STATUS MESSAGE FOR THE  RECIRCULATION FAN,  NEAR THE R2 DOOR MADE A HIGH PITCH NOISE AND CAUSED A SMOKE ODOR.  NOISE AND SMOKE WENT AWAY WITH RECIRCULATION FANS SWITCHED OFF.  REPLACED FORWARD UPPER RECIRCULATION FAN IAW IAW 21-25-01.  AIRCRAFT WAS GROUNDED.
